# SDR UPS04143366

- Difficulty date: October 17, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 2565 · Escape Slide
- Part: Limit Switch
- Condition: Intermittent
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EVAC SLIDE WARNING LIGHTS FLASH IN FLIGHT WITH DOOR HANDLE CLOSED.  ECAM INDICATIONS NORMAL.  REF M289406.  FOUND FWD LEFT DOOR ESCAPE SLIDE LIMIT SWITCH (13WN) INTERMITTENT.  REMOVED AND REPLACED SWITCH & ADJUSTED PER MM 52-73-13-5, OPS CHECK GOOD.  THIS CLEARS M289406.
